Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I am suffering from vomiting Diarrhea and dizziness, kindly suggest

Hi. My name is Salina and I am 26 years old with no medical history . Last night I vomited 4 times in less than 3 hours. I also had the chills, I couldn t sleep because my back and ribs were hurting, and this morning I have diarrhea . Also, when I stand up, I feel really dizzy and lightheaded like I m going to pass out. Any ideas?
Asked On : Mon, 14 Mar 2011
Answers:  3 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum,
You have lost enough body fluid for which you are feeling lightheaded. You may be having Gastroenteritis. Drink plenty of water and get your self examined by a Physician. You may need antibiotics and antidiarrheals like Tab. LOMOFEN. Take one tablet after every stool. Take Care.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
you may have food posoning or both condition you can take kutajghanvati 2tab 3time &chhardiripuvati 2tab 2time until you feel better .in food you can take roasted roti khichdi &fruits during that time.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
it definitely sounds like gastroenteritis. Drink plenty of water especially coconut water since you will losing lots of potassium in vomit and stools. If the fever persists start antibiotic like ciplox with tinidazole along with ppi like Pan 40 od for 5 days. You should be fine within 3 days, if it persists consult a gen physician
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor